# SDR FDEA200808053252

- Difficulty date: August 5, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: NDA6024
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT SEVERE CORROSION WITH EXFOLIATION ON BEAM LOWER SIDE.  REPAIRED AREA IAW SRM 53-00-01 FIG 9 VOL I.
